MAUDE Adverse Event Report: AMERICAN MEDICAL SYSTEMS GREENLIGHT XPS; POWERED LASER SURGICAL INSTRUMENT

AMERICAN MEDICAL SYSTEMS GREENLIGHT XPS; POWERED LASER SURGICAL INSTRUMENT
Model Number 0010-0210
Medical Device Problem Codes Nonstandard Device (1420); Device Displays Incorrect Message (2591); Communication or Transmission Problem (2896); Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer (fse) serviced a console where the laser power supply (lps) indicator was off; replacing the lps did not resolve the issue.Further inspection revealed a blown fuse on the power distribution board (pdb), which was replaced, but this led to an 821 can bus authentication failure, prompting the return of the pdb for analysis.After installing the new pdb, communication issues between system boards persisted until the resonator was replaced, resolving the problem and confirming the reported event.The returned lps passed visual inspection but didn't pass the functional test as it failed to power on.Analysis of the returned pdb showed the 20 amp laser fuse had burnt open due to an electrical fault which damaged the pdb and caused the system failure.
 
Event or Problem Description
It was reported that the laser unit displayed error e821 and error: 211 (laser power supply brick fault) followed by error 202.2 (e202 lps hardware interlock).The procedure was cancelled.This event is being reported for an aborted/cancelled procedure with a patient under general anesthesia or whose sedation status was unknown.

Brand Name
GREENLIGHT XPS
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
AMERICAN MEDICAL SYSTEMS
innovation ctr, silicon valley
3070 orchard drive
san jose CA 95134 2011
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
st. paul MN 55112
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22043305
Report Number2124215-2025-29468
Device Sequence Number13016146
Product Code GEX
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K092735
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0010-0210
Device Catalogue Number0010-0210
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2025
Supplement Date Received by Manufacturer06/09/2026
Initial Report FDA Received Date05/19/2025
Supplement Report FDA Received Date07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown